# SDR SWAA2023052430172

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727G THRU STA 727H RH TRANS ANGLE HAS CORROSION<[01] REMOVED SURFACE CORROSION ON TRANSITION ANGLE. MATERIAL REMAINING THICKNESS IS .035 AND FOUND TO BE OUT OF LIMITE PER SRM 53-00-53-1A2.;[02] VERIFIED DAMAGE REMOVAL IS OUT OF LIMITS.;[03] CUT AND REMOVED AFT CARGO R/H TRANS ANGLE FROM STA 727F+11? TO STA 767 IAW SRM 53-00-53-2R-5.;[04] FABRICATED R/H REPAIR ZEE CHANNEL SIDEPLATE (TRANS ANGLE) AND SPLICE SIDEPLATE FROM STA 727F+11? TO STA 767 IAW SRM 53-00-53-2R-5.;[05] INSPECTED C/A 4.-FABRICATED R/H REPAIR ZEE CHANNEL SIDEPLATE (TRANS ANGLE) AND SPLICE SIDEPLATE FROM STA 727F+11? TO STA 767 IAW SRM 53-00-53-2R-5;[06] APPLIED ALODINED AND PRIMER TO ZEE CHANNEL SIDEPLATE (TRANS ANGLE) AND SPLICE SIDEPLATE IAW SRM 53-00-53-2R-5.;[07] VERIFIED CORRECTIVE ACTION #6. INSPECTION C/W.;[08] INSTALLED R/H ZEE CHANNEL SIDEPLATE (TRANS ANGLE) AND SPLICE SIDEPLATE FROM STA 727F+11? TO STA 767 IAW SRM 53-00-53-2R-5.;[09] INSTALLED ADHESIVELY BONDED NUTPLATE FROM STA 727F+11? TO STA 767 IAW SRM 51-40-10.;[10] REMOVED DAMAGED TRANSITION ANGLE AND REPLACED WITH NEW FABRICATED TRANSITION ANGLE FROM STA 727F +11 TO STA 767 PER SRM 53-00-53-2R-5. SEE PREVIOUS INDIVIDUAL STEPS FOR ACCOMPLISHED WORK;[11] ERIFIED NICHOLAS AYLOR (TECHNICIAN); 05-MAY-2023 08:53 UTC REMOVED DAMAGED TRANSITION ANGLE AND REPLACED WITH NEW FABRICATED TRANSITION ANGLE FROM STA 727F +11 TO STA 767 PER SRM 53-00-53-2R-5. SEE PREVIOUS INDIVIDUAL STEPS FOR ACCOMPLISHED WORK
